# SDR SWAA2021072200922

- Difficulty date: July 10, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT SPLICE AT ACB BS727D+6 LBL18 TO RBL18 WL156. / RECEIVED NEW/SERVICABLE FLOOR SUPPORT SPLICE AT ACB BS 727D+6 LBL18 TO RBL18 TO BC INSTALLED ON JPANEL-141-CLOSE; 57609U 21JUL20
